Forum Discussion
LibbyA
7 years agoMember
Anastrozole dosage.
Has anyone tried, preferably after medical advice, taking a day off Anastrozole every so often? I had the very best day yesterday. I cleaned my house. My eyesight was normal. I had only normal pain. I have a chronic condition that causes pain. Even my tinnitus was much less.
At first I thought I’d turned the corner.......until......I realised I hadn’t taken my tablets the night before, including my Anastrozole.
Last night I went back on it and today I’m back to crappy.
I was wondering about taking a day off every fortnight just to feel normal, and wondered if anyone was doing that.
At first I thought I’d turned the corner.......until......I realised I hadn’t taken my tablets the night before, including my Anastrozole.
Last night I went back on it and today I’m back to crappy.
I was wondering about taking a day off every fortnight just to feel normal, and wondered if anyone was doing that.
Sign in to react to this post
9 Replies
- kezmuscMemberHi @LibbyA,
Although I am on a different drug, when I had only been taking it a short time, a day or two did make a huge difference. I think the longer you have been on it the longer the effects take to go. Being only 6 weeks, one day could well have made the difference. I know it did for me at the beginning.
xoxoxoxSign in to react to this post - Di1965MemberWhat is tinnitus?Sign in to react to this post
- LibbyAMemberI’ve never had it until I started the Anastrozole. Oncologist said it is fairly common. It’s awful.Sign in to react to this post
- arpieMemberInteresting, @LibbyA ... I’ve had tinnitus for decades and I don’t think the Arimidex has made it any worse .... tho I have noticed my eyesight being a bit blurry, today in particular!Sign in to react to this post
- LibbyAMemberThanks guys. I’ve only been on it six weeks. The pain isn’t that much different to my normal days as I have other issues. It’s mostly the tinnitus, which the oncologist said was the one that stops some people using it. I still had it but much less. It’s back to really loud today. My eyesight us okay again today. It seems odd it was that day after I didn’t take my meds. The other meds I have missed before without much difference, so that is the only new one.Sign in to react to this post
- kmakmMember@LibbyA My oncologist says it takes six weeks for it to go completely out of your system. I doubt one day would make a major difference. Send your oncologist an email and ask though. Would be good to know. You could be reacting to the coatings or fillers. Have you tried other brands?Sign in to react to this post
- arpieMemberHow long have you been on it, @LibbyA - Many Oncs will give you 2-4 weeks 'holiday' after 6 months+ if the side effects are really affecting you. Having one day off now & then wouldn't normally make a difference - but good that you had that day of respite anyway!
I've been on it (Arimidex) for some months now & am hardly having any side effects (so far!) I had shocking side effects with Letrozole (only lasted 6 weeks) and then tried Exemestane & was good for 6 months before the side effects showed up again! So happy to stay on Arimidex just now!!
My thumbs were a real problem but they've come good now. Fingers crossed, it stays that way!!
Take care, all the bestSign in to react to this post - primekMemberI wouldn't think one day off would eliminate all side effects it tends to take weeks. So maybe you just had a good day.Sign in to react to this post